Volume LVIII (2017)

Issue 1 I Issue 2 I Issues 3 and 4 I

Issue 1
Adjoints for multiple categories (On weak and lax multiple categories, III)
Pages 3-48
Marco Grandis, Robert Paré

On certain topological *-autonomous categories
Pages 49-66
Michael Barr

Autocategories: III. Representations, and expansions of previous examples
Pages 67-80
René Guitart

Issue 2
The homotopy theory of equivariant posets
Pages 82-114
Peter May, Inna Zakharevich, Marc Stephan

Affine combinations in affine schemes
Pages 115-130
Anders Kock

On the category of stratifolds
Pages 131-160
Toshiki Aoki, Katsuhico Kuribayashi

Issues 3 and 4
Two-and one-dimensional combinatorial exactness structures in Kurosh–Amitsur radical theory, I
Pages 165-188
Marco Grandis, George Janelidze, László Márki

Condition for an n-permutable category to be Mal’tsev
Pages 189-194
Sean Tull

A multiple category of multiple lax categories
Pages 195-212
Marco Grandis, Robert Paré

Arithmetic universes and classifying toposes
Pages 213-248
Steven Vickers